# SDR AWXA0000041

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Engine: Iae V2500A1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 430110
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,097 hours
- Stage of operation: TX
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

GATE RETURN,  ENGINE AUTO SHUT-DOWN, AFTER ENG START, PUSHBACK, AND COMPLETING AFTER START FLOW, ENG 2 ECAM FAILURE MESSAGE CAME UP AND NR 2 SPOOLED-DOWN.  REMOVED AND REPLACED NR 2 STATOR, ENG DEDICATED ALTENATOR (EDA).  OPS CK NML.  ENG SHUT DOWN ON TAXI OUT, NO FAULT FOUND.  NR 2 ENG FAIL MSG AFTER START.  STARTED 4X, NO FAULT FOUND.  A/C ON                          CRITICAL ALERT, EEC REPLACED.  ONLY NR2 ENG SHUTDOWN, SECOND ATTEMPT OPS NML.
